David Lannes
David Lannes
CNRS researcher, IMB, Université de Bordeaux
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
The hydrodynamical relevance of the Camassa–Holm and Degasperis–Procesi equations
A Constantin, D Lannes
Archive for Rational Mechanics and Analysis 192, 165-186, 2009
The water waves problem: mathematical analysis and asymptotics
D Lannes
American Mathematical Soc., 2013
Well-posedness of the water-waves equations
D Lannes
Journal of the American Mathematical Society 18 (3), 605-654, 2005
Large time existence for 3D water-waves and asymptotics
B Alvarez-Samaniego, D Lannes
arXiv preprint math/0702015, 2007
Long wave approximations for water waves
JL Bona, T Colin, D Lannes
Archive for rational mechanics and analysis 178, 373-410, 2005
Derivation of asymptotic two-dimensional time-dependent equations for surface water wave propagation
D Lannes, P Bonneton
Physics of fluids 21 (1), 016601, 2009
A splitting approach for the fully nonlinear and weakly dispersive Green–Naghdi model
P Bonneton, F Chazel, D Lannes, F Marche, M Tissier
Journal of Computational Physics 230 (4), 1479-1498, 2011
Asymptotic models for internal waves
JL Bona, D Lannes, JC Saut
J. Math. Pures Appl 89 (6), 538-566, 2008
A new approach to handle wave breaking in fully non-linear Boussinesq models
M Tissier, P Bonneton, F Marche, F Chazel, D Lannes
Coastal Engineering 67, 54-66, 2012
Recent advances in Serre–Green Naghdi modelling for wave transformation, breaking and runup processes
P Bonneton, E Barthélemy, F Chazel, R Cienfuegos, D Lannes, F Marche, ...
European Journal of Mechanics-B/Fluids 30 (6), 589-597, 2011
Numerical simulation of strongly nonlinear and dispersive waves using a Green–Naghdi model
F Chazel, D Lannes, F Marche
Journal of Scientific Computing 48, 105-116, 2011
A new class of fully nonlinear and weakly dispersive Green–Naghdi models for efficient 2D simulations
D Lannes, F Marche
Journal of Computational Physics 282, 238-268, 2015
The Cauchy problem for the Euler–Poisson system and derivation of the Zakharov–Kuznetsov equation
D Lannes, F Linares, JC Saut
Studies in phase space analysis with applications to PDEs, 181-213, 2013
A Nash-Moser theorem for singular evolution equations. Application to the Serre and Green-Naghdi equations
B Alvarez-Samaniego, D Lannes
Indiana University mathematics journal 57 (1), 97-131, 2008
A stability criterion for two-fluid interfaces and applications
D Lannes
Archive for Rational Mechanics and Analysis 208, 481-567, 2013
Sharp estimates for pseudo-differential operators with symbols of limited smoothness and commutators
D Lannes
Journal of Functional Analysis 232 (2), 495-539, 2006
Dispersive effects for nonlinear geometrical optics with rectification
D Lannes
Asymptotic Analysis 18 (1-2), 111-146, 1998
Fully nonlinear long-waves models in presence of vorticity
A Castro, D Lannes
Journal of Fluid Mechanics 759, 642-675, 2014
Weakly transverse Boussinesq systems and the Kadomtsev–Petviashvili approximation
D Lannes, JC Saut
Nonlinearity 19 (12), 2853, 2006
On the dynamics of floating structures
D Lannes
Annals of PDE 3 (1), 11, 2017
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20